# SDR ASAA2022060138527

- Difficulty date: June 1, 2022
- Submitted: June 2, 2022
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737-900ER
- Aircraft serial: 41732
- Aircraft time: 34,669 hours, 11,000 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7310 · Engine Fuel Distribution
- Part: Fuel Line
- Part number: 6494390050
- Condition: Leaking
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

VSV HEAD FUEL LINE LEAKS AT CONNECTION TO #2 ENG HMU. GROUNDED - YES. REPLACED #2 ENG HMU VSV HEAD FUEL LINE, AND UNION. LEAK CHECK GOOD REF B737-900 AMM 73-11-01-400-801-F00 AND B737-900 CMM 73-21-79.
